Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 23 de abril de 2024
  

Graphs associated with nilpotent Lie algebras of maximal rank.

Título inglés Graphs associated with nilpotent Lie algebras of maximal rank.
Título español Grafos asociados a álgebras de Lie nilpotentes de rango maximal.
Autor/es Díaz, Eduardo ; Fernández-Mateos, Rafael ; Fernández-Ternero, Desamparados ; Núñez, Juan
Organización Dep. Alg. Fac. Mat. Univ. Sevilla, Sevilla, España;Dep. Geom. Topol. Fac. Mat. Univ. Sevilla, Sevilla, España
Revista 0213-2230
Publicación 2003, 19(2): 325-338, 5 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In this paper, we use the graphs as a tool to study nilpotent Lie algebras. It implies to set up a link betwcen graph theory and Lie theory. To do this, it is already known that every nilpotent Lie algebra of maximal rank is associated with a generalized Cartan matrix A and it ils isomorphic to a quotient of the positive part n+ of the KacMoody algebra g(A). Then, if A is affine, we can associate n+ with a directed graph (from now on, we use the term digraph) and we can also associate a subgraph of this digraph with every isomorphism class of nilpotent Lie algebras of maximal rank and of type A. Finally, we show an algorithm which obtains these subgraphs and also groups them in isomorphism classes.
Clasificación UNESCO 120101 ; 120109
Palabras clave español Teoría de grafos ; Algebra de Lie ; Algebra nilpotente ; Singularidades ; Geometría algebraica
Código MathReviews MR2023187
Código Z-Math Zbl 1055.17003
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es